MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 POWERPICC 6F RADIOLOGY BASIC TRAY (TRIPLE-LUMEN) (135CM NITINOL GUIDEWIRE); CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS

C.R. BARD, INC. (BASD) -3006260740 POWERPICC 6F RADIOLOGY BASIC TRAY (TRIPLE-LUMEN) (135CM NITINOL GUIDEWIRE); CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS
Model Number N/A
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/05/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H11: the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The manufacturer has received the sample and will evaluate.Results are expected soon.
 
Event or Problem Description
It was reported, ¿picc installed without incident, however, immediately after permeabilizing the lumens with physiological saline, serum leakage is visualized at the junction of the lumens to the catheter, so it is removed and another picc is installed.No patient injury.¿ no other information was provided.
 
Event or Problem Description
 
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The complaint of a leaking catheter is confirmed; however, the exact cause is unknown.One photograph and one video of a powerpicc catheter were returned for evaluation.An initial visual observation of the video showed the catheter inside the patient.The catheter was flushed with a clear liquid and a leak could be seen in the catheter tubing; however, no damage could be see on the sample in the returned video.There were no distinguishing features in the returned photograph and video of the device which could aid in identification of a specific root cause.This complaint will be recorded for future trending and monitoring purposes.

Brand Name
POWERPICC 6F RADIOLOGY BASIC TRAY (TRIPLE-LUMEN) (135CM NITINOL GUIDEWIRE)
Common Device Name
CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
Manufacturer (Section G)
BARD REYNOSA S.A. DE C.V. -9617592
blvd. montebello #1
parque industrial colonial
reynosa, tamaulipas 88780
MX   88780
Manufacturer Contact
maddy vincent
605 north 5600 west
salt lake city 84116
8015950700
MDR Report Key19094163
Report Number3006260740-2024-01684
Device Sequence Number20650079
Product Code LJS
UDI-Device Identifier00801741028304
UDI-Public(01)00801741028304
Combination Product (Y/N)N
Initial Reporter CountryCI
PMA/510(K) Number
K053501
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/08/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2025
Device Model NumberN/A
Device Catalogue Number3386335
Device Lot NumberREGP0803
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/22/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/19/2024
Supplement Date Received by Manufacturer06/07/2024
Initial Report FDA Received Date04/11/2024
Supplement Report FDA Received Date06/14/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/01/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age42 YR
Patient SexFemale